# SDR DALA2023091507589

- Difficulty date: September 15, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS. CORROSION ON FLOOR FITTINGS STA 200 RBL=9 TO 44 AND STA 196 LBL=9 TO 44. ORIGINAL THICKNESS IS 0.063IN AND MINIMUM REMAINING THICKNESS IS 0.035IN AREA, THUS IT IS OUT OF LIMITS PER B717 SRM 53-00-00-1A PROCEDURE ALLOWABLE DAMAGE GENERAL PAR 4 (C) FIG 103. SUMMARY OF NRC 00612: CORROSION LEVEL 2. FLOOR FITTINGS STA 200 RBL=9 TO 44 AND STA 196 LBL=9 TO 44 WERE REPLACED PER B717 SRM 51-41-05-0G AND 51-41-02-0G. (LP #2970273)
